MathSciNet Relay Station
MathSciNet bibliographic data
MR494289 (58 #13194) 58F15
Devaney, Robert L. Subshifts of finite type in linked twist mappings. Proc. Amer. Math. Soc. 71 (1978), no. 2, 334–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement